# SDR 07FDEA00395

- Difficulty date: February 9, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 273
- Aircraft time: 36,674 hours, 23,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 3408-3461
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED RT, FS 3408-3461, FS 63-64 AND STR 40-43.  REPAIR AFT OF AFT CARGO DOOR.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR.  NEW REPAIR ACCOMPLISHED IN ACCORDANCE WITH FEDEX ENG AUTH NR 6-5330--106691.  REPAIR EVALUATED AND CLASSIFIED AS PER GMM 6-2-100 AS "MAJOR".
